# SDR UALA2010030100732

- Difficulty date: March 1, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 44,908 hours, 5,520 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HAS DAMAGE, AFT SIDE DOOR EDGE HAS DAMAGED. BEND 6 IN X 12 IN.  MAJOR REPAIR ACCOMPLISHED: DAMAGED AREA WILL BE REPAIRED IAW SRM. FABRICATED SKIN AND DOUBLERS. SHEET METAL WORK & SURFACE TREATMENT IN PROGRESS. REPAIRED FWD CARGO DOOR AFT EDGE DAMAGED AREA. ALSO PERFORMED HFEC INSP FOR FASTENER HOLES. VERIFIED, NO DAMAGE BY INSP.
